depuis le 05 février 2011 :
Visualisation(s): 44 (1 ULg)
Téléchargement(s): 152 (2 ULg)
print
J. C. VARLET & Júlia VAZ DE CARVALHO

ON THE VARIETIES P2m,0 OF OCKAM ALGEBRAS

Article Open Access
: Ockam algebra, Priestley duality, subdirectly irreductible algebra, equational basis, self-dual axiom

Abstract

We consider the varieties P2m,0 of Ockam algebras, i.e., those in which for any element x of the dual space X of the algebra, the equality g2m(x) = x holds.  We show that these varieties have specific properties and consequently are more tractable than the others.  In particular, all the subvarieties of P2m,0 can be characterised by axioms that are self-dual.  We apply these properties to the description of P6,0 and P10,0.

Pour citer cet article

J. C. VARLET & Júlia VAZ DE CARVALHO, «ON THE VARIETIES P2m,0 OF OCKAM ALGEBRAS», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 71 - Année 2002, Numéro 3, 145 - 167 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1068.

A propos de :  J. C. VARLET

Institut de Mathématique, Université de Liège, 12 Grande traverse, B37, Sart Tilman, B-4000 Liège, Belgique

A propos de : Júlia VAZ DE CARVALHO

Departemento de Matemática, Facultade de Ciências e Tecnologia, Universidade Nova de Lisboa, Quinta de Torre, P-2829-516 Caparica, Portugal and Centro de Álgebra da Univeresidade de Lisboa, av. Prof. Gama Pinto 2, P-1649-003 Lisboa, Portugal